# SDR DL72L982509

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 512 TPA LTR CHK D-1 12-07-98, NR 5 L/E SLAT I/B ACTUATOR ATTACH RIB CRACKED.  REPAIRED PER MM 57-54-0 AND ERA 366246-14.
